2231-3915 (Online)
2231-3907 (Print)

Author(s): K. L. Verma


DOI: Not Available

Address: K. L. Verma
NSCBM Govt. Post Grdauate College, Hamirpur (HP) INDIA
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014

Cite this article:
K. L. Verma. Logarithmic mean Newton’s method for simple and multiple roots of Nonlinear Equations. Int. J. Tech. 4(1): Jan.-June. 2014; Page 197-202

Recomonded Articles:

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 

Recent Articles